# SDR HEEA062990

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Mismarked
- Location: Start/Generator
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR'S DATA TAG INCORRECT.
